MathSciNet Relay Station
MathSciNet bibliographic data
MR1091232 (92b:12013) 12J15 (12D15 14P10 14P99)
Robson, Robert O. Separating points from closed convex sets over ordered fields and a metric for $\tilde R{}\sp n$. Trans. Amer. Math. Soc. 326 (1991), no. 1, 89–99.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement